Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Tampa Bay, FL

November 17, 2014Levy County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Nov 17, 2014, 12:36 PM EST for Levy County, Florida. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2014, 12:36 PM EST (17:36 UTC)
Expired
Nov 17, 2014, 1:30 PM EST
In force
54 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Levy County, FL

The radar

The Jacksonville radar (KJAX), 173 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 12:56 PM ESTTSTM WND DMG2 Sse Chiefland, FLLEVY COUNTY DISPATCH REPORTED A TREE DOWN ON U.S. 19 OUTSIDE OF CHIEFLAND. ALSO A REPORT OF A TREE THAT FELL ON A HOUSE IN CHIEFLAND.
Nov 17, 12:56 PM ESTTSTM WND DMG3 Nne Cedar Key, FLLEVY COUNTY DISPATCH REPORTED A TREE DOWN ON COUNTY ROAD 347 NEAR THE CEDAR KEY SCRUB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 12:30 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WUUS52 KTBW 171736
SVRTBW
FLC075-171830-
/O.NEW.KTBW.SV.W.0072.141117T1736Z-141117T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1236 PM EST MON NOV 17 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEVY COUNTY IN NORTHERN FLORIDA...

* UNTIL 130 PM EST.

* AT 1235 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE          
  EXTENDING FROM 9 MILES WEST OF CHIEFLAND TO 29 MILES SOUTHWEST     
  OF CEDAR KEY...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRONSON...WILLISTON...FOWLERS BLUFF...OTTER CREEK...LEBANON AND
  WILLISTON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING 
FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE 
TO A PLACE OF SAFETY ON THE LOWEST FLOOR OF A STURDY STRUCTURE. STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 2957 8266 2954 8256 2949 8255 2948 8240
      2922 8240 2921 8253 2904 8253 2903 8272
      2899 8277 2915 8282 2917 8299 2909 8303
      2914 8307 2909 8307 2910 8308 2912 8310
      2926 8309 2930 8317 2940 8303 2959 8294
TIME...MOT...LOC 1735Z 265DEG 49KT 2952 8297 2897 8345

$$
2 follow-up statements
218 
WWUS52 KTBW 171756
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1256 PM EST MON NOV 17 2014

FLC075-171830-
/O.CON.KTBW.SV.W.0072.000000T0000Z-141117T1830Z/
LEVY FL-
1256 PM EST MON NOV 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EST
FOR LEVY COUNTY...

AT 1255 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BRONSON TO 9 MILES SOUTHWEST OF 
CEDAR KEY...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OTTER
CREEK...LEBANON...WILLISTON MUNICIPAL AIRPORT...WILLISTON AND INGLIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
WESTERN FLORIDA.

&&

LAT...LON 2957 8266 2954 8256 2949 8255 2948 8240
      2922 8240 2921 8253 2904 8253 2903 8272
      2899 8277 2915 8282 2917 8299 2909 8303
      2914 8307 2909 8307 2910 8308 2912 8310
      2926 8309 2930 8317 2940 8303 2959 8294
TIME...MOT...LOC 1755Z 265DEG 49KT 2954 8266 2904 8303

$$
046 
WWUS52 KTBW 171817
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
117 PM EST MON NOV 17 2014

FLC075-171830-
/O.CON.KTBW.SV.W.0072.000000T0000Z-141117T1830Z/
LEVY FL-
117 PM EST MON NOV 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EST
FOR LEVY COUNTY...

AT 116 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF WILLISTON TO INGLIS...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTH OF GAINESVILLE TO 14 MILES
NORTHWEST OF CRYSTAL RIVER...MOVING EAST AT 55 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TREES WERE REPORTED DOWN IN CHIEFLAND WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
WESTERN FLORIDA.

&&

LAT...LON 2954 8265 2954 8256 2949 8255 2948 8240
      2922 8240 2921 8253 2904 8253 2903 8272
      2899 8277 2915 8282 2917 8299 2909 8303
      2911 8303 2914 8307 2909 8307 2912 8310
      2957 8266
TIME...MOT...LOC 1816Z 265DEG 49KT 2956 8233 2906 8271

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 10:34 AM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Nov 17, 10:34 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1034 AM EST MON NOV 17 2014

.DISCUSSION...
AN APPROACHING COLD FRONT WILL BE BRINGING SOME STRONG SHOWERS AND
THUNDERSTORMS ACROSS THE AREA LATER THIS AFTERNOON AND EVENING.
THE GREATEST HAZARD THREAT FOR THE AREA LOOKS TO BE DAMAGING
WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY
ACROSS THE NORTHERN HALF OF THE AREA. SOME GUSTY CONDITIONS WILL
ALSO BE IN PLACE ALONG THE COAST TODAY IN ADVANCE OF THE RAIN AS
STRONG WINDS ALOFT MIX DOWN. THE COLD FRONT WILL PUSH SOUTH
THROUGH THE AREA OVERNIGHT AND INTO TUESDAY BEFORE CLEARING THE
AREA TUESDAY AFTERNOON. COLDER AND DRIER AIR WILL BE USHERED INTO
THE AREA ON MODERATE AND GUSTY ALONG THE COAST N/NW WINDS BEHIND
THE FRONT...WITH SUB-FREEZING TEMPERATURES PROBABLE ACROSS THE
NATURE COAST FOR EARLY WEDNESDAY MORNING. CURRENT FORECAST IS ON
TRACK WITH ALL OF THIS AND HAVE NO UPDATE PLANNED.

&&

.AVIATION...
VFR CONDITIONS ARE GENERALLY IN PLACE THIS MORNING AND SHOULD
CONTINUE THROUGH AROUND 17Z FOR NORTHERN TERMINALS...21Z FOR
SOUTHERN TERMINALS. SHOWERS AND THUNDERSTORMS AHEAD OF A COLD
FRONT WILL THEN MOVE INTO THE AREA AND ALLOW FOR SOME MVFR
CONDITIONS...WITH BRIEF IFR EMBEDDED WITH STRONGER THUNDERSTORMS.
CONDITIONS SHOULD THEN START IMPROVING BACK TO VFR/MVFR AFTER 02Z
NORTHERN TERMINALS...AFTER 08Z SOUTHERN TERMINALS.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS WILL INCREASE TODAY AHEAD OF A STRONG
COLD FRONT THAT IS APPROACHING THE WATERS THIS MORNING. SHOWER
AND THUNDERSTORM CHANCES WILL INCREASE FROM NORTH TO SOUTH THIS
AFTERNOON AND COME TO AN END TONIGHT INTO TUESDAY MORNING. WINDS
WILL BECOME NORTHWEST ONCE THE FRONT PASSES THROUGH THE
STATE...INCREASING TO AT LEAST SMALL CRAFT ADVISORY CRITERIA WITH
WIND GUSTS TO GALE FORCE AND INCREASING SEAS EXPECTED. CONDITIONS
LOOK TO IMPROVE STARTING WEDNESDAY AFTERNOON.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH
     WEDNESDAY MORNING FOR COASTAL CITRUS-COASTAL LEVY-
     INLAND CITRUS-INLAND LEVY.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR COASTAL HERNANDO-INLAND HERNANDO-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR
     ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
     WEDNESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
     BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM.

&&

UPDATE/AVIATION/FIRE WEATHER...24/HUBBARD
MARINE...05/CARLISLE
DECISION SUPPORT...21/JELSEMA
Hazardous weather outlook, Nov 17, 5:08 AM EST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
508 AM EST MON NOV 17 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-181015-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
508 AM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...DENSE FOG/SMOKE IMPACT...
SUFFICIENT LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND CLEAR
SKIES HAS ALLOWED SOME PATCHY FOG TO DEVELOP OVER THE REGION EARLY
THIS MORNING WITH SOME OF THE FOG REDUCING VISIBILITIES TO A HALF
MILE OR LESS IN SOME LOCATIONS. MOTORISTS ARE URGED TO EXERCISE
CAUTION. IF ENCOUNTERING FOG SLOW DOWN...USE YOUR LOW BEAM
HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE
VEHICLE IN FRONT OF YOU. THE FOG SHOULD BURN OFF SHORTLY AFTER
SUNRISE WITH IMPROVING CONDITIONS EXPECTED.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. AMPLE MOISTURE AND INSTABILITY ALONG AND AHEAD OF
THIS FRONT WILL SUPPORT NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS THE REGION AS THE FRONT MOVES THROUGH.
INCREASING WIND SHEAR WITHIN THE ATMOSPHERE MAY LEAD TO A FEW
SEVERE STORMS WITH DAMAGING WINDS ALONG WITH AN INCREASED
POTENTIAL FOR A FEW TORNADOES. AT THE PRESENT TIME THE BEST
CHANCES FOR ANY SEVERE STORMS WILL BE FROM HERNANDO COUNTY NORTH
TO LEVY WHERE THE BEST SHEAR PROFILES WILL EXIST. OTHER
THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF THE REGION
WHICH MAY PRODUCE STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND
OCCASIONAL LIGHTNING STRIKES.

...MARINE IMPACTS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. AHEAD OF THIS FRONT SOUTHWEST WINDS ARE EXPECTED TO
INCREASE INTO THE 15 TO 20 KNOT RANGE WITH SEAS BUILDING TO 4 TO
6 FEET. THESE INCREASING WINDS AND SEAS WILL BRING ROUGH BOATING
CONDITIONS TO THE GULF WATERS AND MARINERS ARE URGED TO EXERCISE
CAUTION. A FURTHER INCREASE IN WINDS AND SEAS ARE EXPECTED TONIGHT
AND TUESDAY IN THE WAKE OF THE FRONT.

...RIP CURRENT IMPACT...
AN INCREASING SOUTHWEST WIND FLOW AHEAD OF A STRONG COLD FRONT
WILL WILL BRING INCREASING WAVE ACTION AND AN INCREASED RISK FOR
RIP CURRENTS ALONG AREA BEACHES TODAY. IF YOU PLAN TO BE AT THE
BEACH TODAY...HEED THE ADVISE OF THE BEACH PATROL AND DO NOT SWIM
ALONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
A MUCH COLDER AND DRIER AIRMASS WILL MOVE INTO THE REGION DURING
TUESDAY AND TUESDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT WITH
THE FIRST FREEZING TEMPERATURES OF THE SEASON LIKELY ACROSS THE
NATURE COAST BY EARLY WEDNESDAY MORNING. A HARD FREEZE WATCH HAS
BEEN POSTED FOR LEVY AND CITRUS COUNTIES...AND A FREEZE WATCH IS
ALSO IN EFFECT FOR HERNANDO AND SUMTER COUNTIES FOR LATE TUESDAY
NIGHT INTO EARLY WEDNESDAY MORNING. IN ADDITION ELEVATED WINDS
COMBINED WITH THE COLDER TEMPERATURES WILL LIKELY PRODUCE LOW
WIND CHILL READINGS LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.
RESIDENTS WILL TEMPERATURE SENSITIVE PLANTS SHOULD COVER THEM
OR BRING THEM INDOORS BY EARLY TUESDAY EVENING. PETS SHOULD ALSO
BE BROUGHT INDOORS TO PROTECT THEM FROM THE COLD.

...RIP CURRENT IMPACT...
AN INCREASING NORTHWEST TO NORTHERLY WIND FLOW IN THE WAKE OF A
STRONG COLD FRONT WILL KEEP SEAS ELEVATED OVER THE ADJACENT GULF
WATERS DURING TUESDAY AND TUESDAY NIGHT. THE STRONG WINDS AND
HIGH SEAS WILL PRODUCE HIGH SURF ALONG WITH AN INCREASED RISK FOR
RIP CURRENTS ALONG AREA BEACHES TUESDAY THROUGH WEDNESDAY.

...MARINE IMPACTS...
STRONG NORTHWEST TO NORTH WIND IN THE 25 TO 30 KNOT RANGE WITH
GUSTS UP TO GALE FORCE WILL IMPACT THE GULF WATERS ON TUESDAY
AND CONTINUING INTO EARLY WEDNESDAY. THE STRONG WINDS AND SEAS
BUILDING INTO THE 8 TO 10 FOOT RANGE WILL PRODUCE VERY ROUGH
BOATING CONDITIONS OVER THE GULF WATERS THROUGH WEDNESDAY.
FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE
TRIPS INTO THE GULF UNTIL CONDITIONS IMPROVE LATER IN THE WEEK.

...FIRE WEATHER IMPACT...
A MUCH DRIER AIR MASS WILL OVERSPREAD THE REGION ON TUESDAY. THIS
DRIER AIR WILL LEAD TO SEVERAL HOURS OF CRITICALLY LOW HUMIDITY
VALUES BELOW 35 PERCENT FROM POLK COUNTY NORTH INTO THE NATURE COAST
DURING TUESDAY AFTERNOON. THESE LOW HUMIDITY VALUES COMBINED WITH
GUSTY WINDS WILL PRODUCE SOME CRITICAL FIRE WEATHER CONDITIONS
HOWEVER LOW ERC VALUES SHOULD PRECLUDE RED FLAG CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER TODAY AND SELF ACTIVATE IF
NEEDED.

MCMICHAEL

In the hours before

Special weather statement, Nov 17, 12:32 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1232 PM EST MON NOV 17 2014

FLZ139-142-239-171830-
INLAND LEVY-COASTAL CITRUS-COASTAL LEVY-
1232 PM EST MON NOV 17 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LEVY AND
NORTHWESTERN CITRUS COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 130 PM EST...

AT 1232 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 9
MILES NORTHWEST OF TRENTON TO 19 MILES WEST OF CEDAR KEY...MOVING
EAST AT 55 MPH WILL AFFECT MANATEE SPRINGS STATE PARK...FOWLERS
BLUFF...CHIEFLAND AND CEDAR KEY.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
WESTERN FLORIDA.

LAT...LON 2957 8266 2954 8256 2949 8255 2948 8240
      2922 8240 2921 8253 2905 8253 2901 8263
      2897 8261 2896 8274 2908 8283 2915 8282
      2917 8299 2909 8303 2914 8307 2912 8310
      2926 8309 2929 8317 2940 8303 2959 8294
TIME...MOT...LOC 1732Z 262DEG 47KT 2974 8282 2916 8328

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:01 AM ESTFreeze WatchTBWHernando, Pasco, Sumter25 hr
Nov 17, 3:01 AM ESTHard Freeze WatchTBWCitrus, Levy25 hr
Nov 17, 3:29 AM ESTSmall Craft AdvisoryTBW55 hr
Nov 17, 11:24 AM ESTSpecial Marine WarningTBW2 hr
Nov 17, 12:32 PM ESTSpecial Weather StatementTBWLevy58 min
Nov 17, 1:12 PM ESTSpecial Marine WarningTBW2 hr
Nov 17, 1:15 PM ESTSpecial Weather StatementTBWCitrus, Hernando, Pasco60 min
Nov 17, 1:24 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Levy, Pasco, Sumter66 min
Nov 17, 2:34 PM ESTSpecial Weather StatementTBWHillsborough, Manatee, Pasco, Polk, Sumter56 min
Nov 17, 3:30 PM ESTSpecial Weather StatementTBWDeSoto, Hardee, Manatee, Polk60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.